Publication
Title
Triangular M/G/1-type and tree-like quasi-birth-death Markov chains
Author
Abstract
In applying matrix-analytic methods to M/G/1-type and tree-like quasi-birth-death (QBD) Markov chains, it is crucial to determine the solution to a (set of) nonlinear matrix equation(s). This is usually done via iterative methods. We consider the highly structured subclass of triangular M/G/1-type and tree-like QBD Markov chains that allows for an efficient direct solution of the matrix equation.
Language
English
Source (journal)
Informs journal on computing / Operations Research Society of America. - Linthicum, Md
Publication
Linthicum, Md : 2011
ISSN
1091-9856
Volume/pages
23:1(2011), p. 165-171
ISI
000287841500012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.05.2011
Last edited 13.10.2017
To cite this reference